# SDR SWIA200616523

- Difficulty date: April 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 16,398 hours, 23,399 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Binding
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR HARD TO OPEN FROM INSIDE.  ADJUSTED THE MAIN CABIN DOOR.  OPERATIONAL CHECK GOOD.
